Next, choose a time

Help@hand Ibuprofen Soft Gel Capsules 200mg 20 Pack

kg

Product Details

Ibuprofen is for the temporary relief of pain and discomfort associated with migraine and tension headaches, muscular aches, dental pain, aches and pains associated with colds and flu, period pain, arthritic pain. Reduces fever.

Ingredients

Each Liquid Filled Capsule contains Ibuprofen 200mg
Disclaimer:
Woolworths provides general product information such as nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews.